# SDR DJFA2006214

- Difficulty date: March 8, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N482LX
- Make and model: Beech 400A
- Aircraft serial: RK413
- Aircraft time: 559 hours, 479 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Frayed
- Location: Electrical
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT WHILE CLIMBING THROUGH FL 240 WITH ALL OF THE ANTI-ICE SYSTEMS ON, A 150 AMP SPLIT BETWEEN THE GENERATORS WAS NOTICED AND A BURNING ODOR WAS OBSERVED IN THE CABIN.  ALSO, LITE HAZY SMOKE WAS OBSERVED IN THE LAVATORY AREA OF THE CABIN.  THE CREW DECLARED AN EMERGENCY AND DIVERTED THE AIRCRAFT TO KGSO.  AN UNEVENTFUL LANDING WAS MADE IN KGSO WHERE CFR RESPONSE WAS GIVEN.  MAINTENANCE REPAIRED A FRAYED FIELD WIRE AT THE LEFT STARTER / GENERATOR.  NO DEFECTS, SMOKE OR ODORS WERE NOTED DURING A GROUND RUN UP CHECK.  GENERATOR PARALLEL CHECKS WERE GOOD AND A SUCCESSFUL CHECK FLIGHT WAS COMPLETED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
